# SDR USAA2011121300007

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 37,537 hours, 13,520 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: BA21758
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV TRASH CAN FIRE EXTINGUISHER BOTTLE GAUGE SHOWS EMPTY.  REMOVED AND REPLACED FORWARD LAV TRASH CAN FIRE EXTINGUISHER IAW AIRBUS MAINTENANCE MANUAL 26-25-41-400-001 AND 26-25-41-000-001.
